# SDR FDEA201111024724

- Difficulty date: November 2, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD LOWER CORNER EDGE SKIN HAS GOUGE.  REMOVED DAMAGED DOUBLER IAW SRM 51-40-02.  FABRICATED NEW DOUBLER FORM MATERIAL 2024-T3 (.071) IAW SRM 52-30-01, FIG 201.  REPAIR 4. INSTALLED NEW DOUBLER IAW SRM 52-30-01, FIG 201, REPAIR 4.  MAJOR REPAIR.
